# SDR CAL950042

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14840
- Make and model: Doug DC-9-82
- Aircraft serial: 49580
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Condition: Failed
- Location: Left
- Part time: 18,964 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 0206 - CLE - A FLIGHT ATTENDANT NOTICED HAZE IN THE CABIN ON APPROACH TO CLE JUST BEFORE TOUCHDOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT AIR CYCLE MACHINE BLOWING OIL.  THE LEFT AIR CYCLE MACHINE WAS REMOVED AND REPLACED AND THE WATER SEPARATOR BAG WAS REPLACED.  THE APU WAS RUN WITH PACK OPERATING AND OPERATION CHECKED GOOD WITH NO HAZE OBSERVED.  (Z)
